# SDR AALA990540

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 34h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT PASSENGER SEAT 34H INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTOR.  RESECURED LOOSE CONNECTOR TO EMERGENCY EXIT LIGHTS AT PASSENGER SEAT 34H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
